American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 153 found      Go to page: 1 2 3 4 5 > >>

[31] Piotr Nayar and Tomasz Tkocz. A note on a Brunn-Minkowski inequality for the Gaussian measure. Proc. Amer. Math. Soc. 141 (2013) 4027-4030.
Abstract, references, and article information   
View Article: PDF

[32] M. A. Hernández Cifre and E. Saorín. Differentiability of quermassintegrals: A classification of convex bodies. Trans. Amer. Math. Soc. 366 (2014) 591-609.
Abstract, references, and article information   
View Article: PDF

[33] Fedor Nazarov, Dmitry Ryabogin and Artem Zvavitch. An asymmetric convex body with maximal sections of constant volume. J. Amer. Math. Soc. 27 (2014) 43-68.
Abstract, references, and article information   
View Article: PDF

[34] Grigoris Paouris and Peter Pivovarov. Intrinsic volumes and linear contractions. Proc. Amer. Math. Soc. 141 (2013) 1805-1808.
Abstract, references, and article information   
View Article: PDF

[35] Károly J. Böröczky, Erwin Lutwak, Deane Yang and Gaoyong Zhang. The logarithmic Minkowski problem. J. Amer. Math. Soc. 26 (2013) 831-852.
Abstract, references, and article information   
View Article: PDF

[36] Chang-jian Zhao. On radial and polar Blaschke-Minkowski homomorphisms. Proc. Amer. Math. Soc. 141 (2013) 667-676. MR 2996971.
Abstract, references, and article information   
View Article: PDF

[37] Henry Cohn and Jeechul Woo. Three-point bounds for energy minimization. J. Amer. Math. Soc. 25 (2012) 929-958.
Abstract, references, and article information   
View Article: PDF

[38] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information   
View Article: PDF

[39] J. S. Brauchart, D. P. Hardin and E. B. Saff. The next-order term for optimal Riesz and logarithmic energy asymptotics on the sphere. Contemporary Mathematics 578 (2012) 31-61.
Book volume table of contents   
View Article: PDF

[40] Stefano Campi, Richard J. Gardner and Paolo Gronchi. Intersections of dilatates of convex bodies. Trans. Amer. Math. Soc. 364 (2012) 1193-1210. MR 2869174.
Abstract, references, and article information   
View Article: PDF

[41] Franz E. Schuster and Thomas Wannerer. $\mathrm{GL}(n)$ contravariant Minkowski valuations. Trans. Amer. Math. Soc. 364 (2012) 815-826. MR 2846354.
Abstract, references, and article information   
View Article: PDF

[42] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[43] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information   
View Article: PDF

[44] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information   
View Article: PDF

[45] Henri Anciaux and Brendan Guilfoyle. On the three-dimensional Blaschke-Lebesgue problem. Proc. Amer. Math. Soc. 139 (2011) 1831-1839. MR 2763770.
Abstract, references, and article information   
View Article: PDF

[46] Ai-Jun Li and Gangsong Leng. A new proof of the Orlicz Busemann-Petty centroid inequality. Proc. Amer. Math. Soc. 139 (2011) 1473-1481. MR 2748442.
Abstract, references, and article information   
View Article: PDF

[47] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Paolo Tilli. Isoperimetric inequalities for convex hulls and related questions. Trans. Amer. Math. Soc. 362 (2010) 4497-4509. MR 2645038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] S. P. Khekalo. Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients. St. Petersburg Math. J. 19 (2008) 1015-1028. MR 2411965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] I. Panin and U. Rehmann. A variant of a theorem by Springer. St. Petersburg Math. J. 19 (2008) 953-959. MR 2411641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] L. S. Kazarin and V. V. Yanishevskiĭ. On finite simply reducible groups. St. Petersburg Math. J. 19 (2008) 931-951. MR 2411640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Chiara Bianchini and Andrea Colesanti. A sharp Rogers and Shephard inequality for the $p$-difference body of planar convex bodies. Proc. Amer. Math. Soc. 136 (2008) 2575-2582. MR 2390529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. L. Lukashov. Estimates for derivatives of rational functions and the fourth Zolotarev problem. St. Petersburg Math. J. 19 (2008) 253-259. MR 2333900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. I. Nazarov and F. V. Petrov. On Tabachnikov's conjecture. St. Petersburg Math. J. 19 (2008) 125-135. MR 2319514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Songjun Lv and Gangsong Leng. Cross $i$-sections of star bodies and dual mixed volumes. Proc. Amer. Math. Soc. 135 (2007) 3367-3373. MR 2322769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 153 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia